# SDR USAA2012102200014

- Difficulty date: October 12, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 32,264 hours, 21,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D5347210220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CORROSION ON FLOOR SUPPORT COUPLING AT FR68, Y1292.  REPLACED FLOOR SUPPORT COUPLING AT FR68, Y1292 IAW A319 SRM 51-42-11-001 SH 1.
